# SDR SWAA2022021568500

- Difficulty date: April 13, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 27,798 hours, 16,434 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULK HEAD ATTACH ANGLE AT STA.500D HAS CORROSION AT FASTNER HOLES MARKED. / REPLACED ANGLE PER SRM 51-40-02.
